# SDR GTIA2020070935243

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 32,449 hours, 14,236 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Not Reported
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RH PINTLE PIN BUSHING FAB REF LCQ NRI 22225.  ACCOMPLISHED PERMANENT REPAIR OF THE AFT PINTLE AFT LUG BUSH ON RT WING IAW  80802446/004/2020 AND EO 5726-2009 REV 00.  NO FURTHER DEFECTS NOTED ACFT OK FOR SVC.  COMPLETED RAF-01 IAW GMM CH 46.
